Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Jacobi sums of order twenty-two

Author: Yun-cheng Zee
Journal: Proc. Amer. Math. Soc. 28 (1971), 25-31
MSC: Primary 10.66
MathSciNet review: 0272748
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper completes the analysis of the Jacobi sums of order 22 outlined by L. E. Dickson. Furthermore, it is shown that a prime $ p$ of the form $ 22f + 1$ has the binary quadratic decomposition $ 4p = {u^2} + 11{v^2}$ and that certain Jacobi sums can be evaluated in terms of $ u$ and $ v$, where $ u$ satisfies $ u \equiv 9\pmod 11$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.66

Retrieve articles in all journals with MSC: 10.66

Additional Information

Keywords: Cyclotomy, cyclotomic field, Jacobi sum, reduced Jacobi sum, conjugate, cyclotomic number, Gaussian sum, Davenport and Hasse identity, Dickson-Hurwitz sum, binary quadratic decomposition
Article copyright: © Copyright 1971 American Mathematical Society